# SDR N6WA2017030401

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 21,332 hours, 14,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR MAKING WIND NOISE. AS IF ITS NOT SEALING ALL THE WAY. CLEANED PAX DOOR SEAL AND PERFORMED LEAK CHECK IAW CR7 AMM 52-11-00.  NO DEFECTS NOTED AT THIS TIME
